Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

3 months pregnant, nausea, fatigue, loss of appetite. Taking vomikind tablets. Safe to take during pregnancy?

My wife is 3 months pregnant. She suffers from nausea , fatigue continuously and does not have food. My doctor has prescribed Vomikind tablets which she usually has 30 min. before meal and All-9 tablets which she has once a day. She is having these tablets everyday for past 2 months. Is it OK to have continuous intake of tablets during pregnancy? Many thanks for your help....
Asked On : Sat, 8 Dec 2012
Answers:  1 Views:  318
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Mar 2016
Welcome to HCM.
Your wife is carrying 3 months pregnancy. In this time nausea,vomiting and fatigue are quite common.
Vomikind is good drug for controlling this but best is DOXINATE PLUS/OD tab to get complete relief.
Avoid those foods or smell,causing nausea or vomiting. Take healthy diet rich in protein and continue taking folic acid supplements.
Be well.
Answered: Thu, 28 Jan 2016
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor